Previous |  Up |  Next


Title: Bijections onto compact spaces (English)
Author: Kulpa, Władysław
Author: Turzański, Marian
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 29
Issue: 2
Year: 1988
Pages: 43-49
Category: math
MSC: 54C05
MSC: 54C99
MSC: 54D30
idZBL: Zbl 0676.54028
idMR: MR0983450
Date available: 2012-10-05T22:04:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_029-1988-2_8.pdf 452.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo